RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1996, Volume 187, Number 1, Pages 113–120 (Mi msb103)  

On the problem of existence of analytic functions with boundary values of given modulus

M. V. Samokhin

Moscow State University of Civil Engineering

Abstract: The problem of possible weakening of conditions imposed on the boundary functions in the existence problem for automorphic analytic functions with boundary values of given modulus is considered. An interpretation of earlier results in terms of the Wiener and Martin compactifications is presented.

DOI: https://doi.org/10.4213/sm103

Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1996, 187:1, 111–117

Bibliographic databases:

UDC: 517.53
MSC: Primary 30F35, 30E25; Secondary 31C35, 46J20
Received: 30.03.1995

Citation: M. V. Samokhin, “On the problem of existence of analytic functions with boundary values of given modulus”, Mat. Sb., 187:1 (1996), 113–120; Sb. Math., 187:1 (1996), 111–117

Citation in format AMSBIB
\Bibitem{Sam96}
\by M.~V.~Samokhin
\paper On the problem of existence of analytic functions with boundary values of given modulus
\jour Mat. Sb.
\yr 1996
\vol 187
\issue 1
\pages 113--120
\mathnet{http://mi.mathnet.ru/msb103}
\crossref{https://doi.org/10.4213/sm103}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1380207}
\zmath{https://zbmath.org/?q=an:0871.30036}
\transl
\jour Sb. Math.
\yr 1996
\vol 187
\issue 1
\pages 111--117
\crossref{https://doi.org/10.1070/SM1996v187n01ABEH000103}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996UW03900007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0030306764}


Linking options:
  • http://mi.mathnet.ru/eng/msb103
  • https://doi.org/10.4213/sm103
  • http://mi.mathnet.ru/eng/msb/v187/i1/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:174
    Full text:81
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020